International Journal of Communications, Network and System Sciences

Vol.6 No.5(2013), Paper ID 31335, 7 pages

DOI:10.4236/ijcns.2013.65027

 

Improved Stability Based Partially Disjoint AOMDV

 

Wesam Almobaideen, Dimah Al-Khateeb, Azzam Sleit, Mohammad Qatawneh, Khadejeh Qadadeh, Rasha Al-Khdour, Hadeel Abu Hafeeza

 

Department of Computer Science, KASIT, The University of Jordan, Amman, Jordan

 

Copyright © 2013 Wesam Almobaideen, Dimah Al-Khateeb, Azzam Sleit, Mohammad Qatawneh, Khadejeh Qadadeh, Rasha Al-Khdour, Hadeel Abu Hafeeza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


W. Almobaideen, D. Al-Khateeb, A. Sleit, M. Qatawneh, K. Qadadeh, R. Al-Khdour and H. Hafeeza, "Improved Stability Based Partially Disjoint AOMDV," International Journal of Communications, Network and System Sciences, Vol. 6 No. 5, 2013, pp. 244-250. doi: 10.4236/ijcns.2013.65027.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.